# SDR WX0A2015022372436

- Difficulty date: February 22, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N904NV
- Make and model: Boeing 757204
- Aircraft serial: 26967
- Aircraft time: 72,042 hours, 25,175 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED A SMELL OF BURNT PLASTIC DURING TAXI.  INSPECTED BOTH ENGS INTAKE & EXHAUST.  INSPECTED BOTH PACKS INLET & EXHAUST NO ISSUES NOTED.  INSPECTED CABIN OVERHEAD LIGHTS, PSU'S, AIR VENTS, WINDOW LIGHTS & OVERHEAD CROWN AREA, NO ISSUES FOUND.  CHECKED FWD & AFT GALLEY AREAS, ALL FOUR LAVATORY LIGHTS & ELECTRICS, NO ISSUES FOUND.  RAN BOTH ENGS IAW MM 71-00-00, RAN BOTH PACKS IAW MM 21-00-0, NO ISSUES FOUND.  NO ABNORMAL SMELLS NOTED, INSPECTED FLIGHT DECK & CB PANELS, NO ISSUES NOTED. ACFT IS OKAY FOR SERVICE.
